Spinor-type fields with linear, affine and general coordinate transformations
Annales de l'I.H.P. Physique théorique, Volume 28 (1978) no. 4, p. 369-378
@article{AIHPA_1978__28_4_369_0,
     author = {Ne'eman, Yuval},
     title = {Spinor-type fields with linear, affine and general coordinate transformations},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {28},
     number = {4},
     year = {1978},
     pages = {369-378},
     zbl = {0388.22010},
     mrnumber = {511067},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1978__28_4_369_0}
}
Ne'eman, Yuval. Spinor-type fields with linear, affine and general coordinate transformations. Annales de l'I.H.P. Physique théorique, Volume 28 (1978) no. 4, pp. 369-378. http://www.numdam.org/item/AIHPA_1978__28_4_369_0/

[1] P. Von Der Heyde, Let. al Nuovo Cimento, t. 14, 1975, p. 250. | MR 446335

[2] A. Einstein, The Meaning of Relativity, 3rd ed. (Princeton, N. J. 1950).

[3] H. Weyl, Zeit. f. Physik, t. 56, 1929, p. 330. | JFM 55.0513.04

[4] V. Fock, Zeit. f. Physik, t. 75, 1929, p. 261. | JFM 55.0513.06

[5] F.W. Hehl, E.A. Lord and Y. Ne'Eman, Phys. Lett., t. 71 B, 1977, p. 432.

See also Phys. Rev., t. 17 D, 1978, p. 428.

[6] E. Cartan, Leçons sur la Théorie des Spineurs, Hermann & C° Edit., Paris 1938, article 177. | Zbl 0022.17101

[7] K. Iwasawa, Ann. of Math., t. 50, 1949, p. 507. | MR 29911 | Zbl 0034.01803

[8] T.E. Stewart, Proc. Ann. Math. Soc., t. 11, 1960, p. 559. | MR 120651 | Zbl 0099.18201

[9] Ref. 6), article 85-86.

[10] V. Bargmann, Ann. of Math., t. 48, 1947, p. 568. | MR 21942 | Zbl 0045.38801

[11] S. Deser and P. Van Nieuwenhuizen, Phys. Rev., D 10, 1974, p. 411, Appendix A. | MR 406235

[12] T. Dothan, M. Gell-Mann and Y. Ne'Eman, Phys. Lett., t. 17, 1965, p. 148. | MR 183410

Y. Dothan and Y. Ne'Eman, in Symmetry groups in Nuclear and Particle Physics, F. J. Dyson, ed. Benjamin, 1965.

[13] G. Chew and S. Frautschi, Phys. Rev. Lett., t. 7, 1961, p. 394. | Zbl 0098.20706

[14] D.W. Joseph, Representations of the Algebra of SL(3R) with |Δj| = 2, University of Nebraska preprint, Feb. 1970, unpublished.

[15] V.I. Ogievetsky and E. Sokachev, Theor. Mat. Fiz., t. 23, 1975, p. 214, English translation, p. 462. | Zbl 0316.17004

See also Dj. Šijački, J. M. P., t. 16, 1975, p. 298 and Y. Guler, J. M. P., t. 18, 1977, p. 413.

[16] L.C. Biedenharn, R.Y. Cusson, M.Y. Han and O.L. Weaver, Phys. Lett., t. 42 B, 1972, p. 257.

[17] Harish-Chandra, Trans. Amer. Math. Soc., t. 76, 1954, p. 26. | MR 58604 | Zbl 0055.34002

See also J. Dixmier, Algèbres Enveloppantes, Gauthier-Villars pub., Paris, 1974, § 9.4-9.7. | MR 498737 | Zbl 0308.17007

[18] A. Joseph, Ann. École Normale Supérieure, t. 9, 1976, p. 1. | Numdam | Zbl 0346.17008

Also, Comptes Rendus, t. A 284, 1977, p. 425 and several recent Bonn and Orsay preprints by the same author.

[19] W. Borho, Sem. Bourbaki 489, Nov. 1976. | Numdam | Zbl 0394.17005

[20] V. Bargmann and E.P. Wigner, Proc. of the National Acad. of Sci., t. 34, 5, 1946, p. 211. | MR 24827 | Zbl 0030.42306